# SDR UIEA2024050800355

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FOUND 20 EA CORROSION DAMAGE WHEN PERFORM SB 747-53A878( 1. PERFORM EI T2024A53M-753 REV 0, EI T2024A53M-824 REV 0, DWG 140U1480, SH37 REV A, SH38 REV D, DWG 144U0105, SH2 REV C, DWG 140U099, SH20 REV A, SH23 REV C, SH24 REV C, DWG 144U0104, SH5 REV B, DWG 144U0102, SH6 REV D & SH3 REV E 2. ACCOMPLISH EI T2024A53M-824 REV 1 3. JOB COMPLETED.
